I suggest you wait 2-3 weeks if the swelling doesn't subside you can reverse the fillers. Best, Dr. Emer.
It is most likely the hydrophillic effect of the Juvederm. I would not use this a primary cheek filler. Restylane and Lyft as well as Sculptra, Bellafill, and Radiesse are all better. The G prime is much higher with these which means more lifting ability. If it becomes tender, red, or progressive, talk to your provider again. Elevating your head on a couple pillows will help. Arnica will help, ice won't.
Swelling alone is possible 36/48 hours later due to the properties of the filler. It is hydrophilic(attracts water)and swelling can last up to 2 weeks. However, if there is also and redness or more pain associated with the swelling you should immediately see your physician.
Juvederm is a hydrophilic product which means it attracts water for up to two weeks after the injection which will cause it to swell. But if it gets painful or more red call the physician that injected it. It is difficult to tell without seeing you or a photograph.
Thank you for your question. Swelling can occur a couple days after the injection and last up to two weeks. This is partly due to the fact that the product is hydrophilic, so it will hold water which will cause it to expand. If you continue to swell or notice any pain of significant itching then I would return to your injector for evaluation. Otherwise the swelling should resolve in two weeks.
It can be a combination of the two but more likely related to the initial injection process. Best of luck.
Thank you for your question. It is difficult to comment without seeing a photograph. In general, it is sometimes normal for swelling to peak 2-3 days after Juvederm injection. Icing can help for up to 48 hours after the injection. Arnica is also beneficial for minimizing normal postprocedure swelling and bruising. The product is hydrophilic and may volumize slightly over a two week period. Please allow 2 weeks for normal postprocedure swelling and bruising to resolve and to see your final result. Please be sure to see your injector for an in-person reevaluation in order to best address any specific concerns. Hope this helps and best wishes!
Hi Thank you for your question. It can be normal to swell 1-2 days after filler over the next few days the swelling should go down. If it is getting worse or does not resolve at 2 weeks, I recommend seeing your injector.